# SDR GTIA2023081537406

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 30,202 hours, 13,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 31098
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TURN OFF.-REMOVED AND REPLACED AFT MEGAPHONE IAW CMM 25-60-01.
